Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Prescribed compressions of dual hypercyclic operators


Author: Kit C. Chan
Journal: Proc. Amer. Math. Soc. 140 (2012), 3133-3143
MSC (2010): Primary 47A16, 47A20; Secondary 47A05
Published electronically: January 5, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ M$ is a closed subspace of a separable, infinite dimensional Hilbert space $ H$ with dim $ (H/M) = \infty $, then we show that every bounded linear operator $ A: M \rightarrow M$ is the compression of a dual hypercyclic operator $ T:H\rightarrow H.$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47A16, 47A20, 47A05

Retrieve articles in all journals with MSC (2010): 47A16, 47A20, 47A05


Additional Information

Kit C. Chan
Affiliation: Department of Mathematics and Statistics, Bowling Green State University, Bowling Green, Ohio 43403
Email: kchan@bgsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11145-1
PII: S 0002-9939(2012)11145-1
Keywords: Adjoint operator, dual hypercyclic operator, compression
Received by editor(s): March 21, 2011
Published electronically: January 5, 2012
Communicated by: Richard Rochberg
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.